Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have been on microgynon for about 3 months however it has made my sex drive drop loads.. does anyone know of any pills which don't do this?

    Alsoo since stopping taken it my boobs have got smaller.. is this normal? I don't like it atall, and am considering starting taking it again for this reason even(+contracep. obv) even though it's bad for my libido.

    Anyone recommend any pills which make you bigger but don't wreck your drive?

    Thanks
    Offline

    9
    ReputationRep:
    You need to talk to the doctor about this. They will know exactly how to adjust your pill to make sure you are on the right one for you. You can't listen to what people on here say, because everyone's body is different and reacts differently to different amounts of hormone.
    Offline

    1
    ReputationRep:
    (Original post by mos-cow)
    I have been on microgynon for about 3 months however it has made my sex drive drop loads.. does anyone know of any pills which don't do this?

    Alsoo since stopping taken it my boobs have got smaller.. is this normal? I don't like it atall, and am considering starting taking it again for this reason even(+contracep. obv) even though it's bad for my libido.
    I experienced all of this with Microgynom. Its normal for this specific pill. Pretty sucky, but it gets the main job done of keeping me childless. xD
    Offline

    0
    ReputationRep:
    Girls have a sex drive??
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Emily069)
    You need to talk to the doctor about this. They will know exactly how to adjust your pill to make sure you are on the right one for you. You can't listen to what people on here say, because everyone's body is different and reacts differently to different amounts of hormone.
    eh.. i think it'll be a bit awkward telling her my sex drive has gone down since i went on the pill... maybe family planning clinic..
    • CV Helper
    Offline

    17
    ReputationRep:
    CV Helper
    I've got a low libido since starting the pill and I'm too embarrassed to ask the doctor about it, haha... I survive!
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by inksplodge)
    I've got a low libido since starting the pill and I'm too embarrassed to ask the doctor about it, haha... I survive!
    it sucks tho... seriously since coming off it its like :woo: and so i dont wanna go back to microgynon.. except loosing my boobs- sucks
    Offline

    14
    ReputationRep:
    I maintain Cilest has no contraceptive properties other than killing one's sex drive.
    Offline

    9
    ReputationRep:
    (Original post by mos-cow)
    eh.. i think it'll be a bit awkward telling her my sex drive has gone down since i went on the pill... maybe family planning clinic..
    That's what doctors are there for!!!! Imagine all the old crumbly men who they have to talk about sex with when prescribing viagra! Don't worry about it, they will understand! You could go to the family planning clinic, yeah. But docs is just as easy...
    Offline

    9
    ReputationRep:
    (Original post by inksplodge)
    I've got a low libido since starting the pill and I'm too embarrassed to ask the doctor about it, haha... I survive!
    :eek: Just talk to them! They don't mind, it's what they are there for!
    • CV Helper
    Offline

    17
    ReputationRep:
    CV Helper
    (Original post by Emily069)
    :eek: Just talk to them! They don't mind, it's what they are there for!
    Haha, I've been on it for well over a year and a half so it'd be weird to suddenly go 'oh and by the way...' Suppose it can't hurt but :redface:
    Offline

    4
    ReputationRep:
    I found the same thing when I first went on it, sex drive went down, but it's ok now and I've been on it for two years. And the same with the boobs thing, when I went off it they seemed to lose their fullness so I went back on it! I'm thinking of trying a different one though, because if I don't take it for a day and a half I sometimes come on.
    You should talk to your doctor about it. Tell them it isnt suiting you.
    Offline

    3
    ReputationRep:
    (Original post by inksplodge)
    Haha, I've been on it for well over a year and a half so it'd be weird to suddenly go 'oh and by the way...' Suppose it can't hurt but :redface:
    ah totally same here. I've got another year of supply:eek: few months ago, was thinking bout returning it and ask for new pills but thought i might look silly after telling them i was happy with Microgynon 30. this pill works really well stopping me having mini me so i supose i cant complain. I dont want to switch to something that might cause me acne problem, or worse give me a baby! :eek3:

    OP try invest in some lub. Durex Play (silky smooth) is good, and cheap enough.
    Offline

    0
    ReputationRep:
    viagra doesnt lower your sex drive :p:
    • CV Helper
    Offline

    17
    ReputationRep:
    CV Helper
    (Original post by speedstacker)
    ah totally same here. I've got another year of supply:eek: few months ago, was thinking bout returning it and ask for new pills but thought i might look silly after telling them i was happy with Microgynon 30. this pill works really well stopping me having mini me so i supose i cant complain. I dont want to switch to something that might cause me acne problem, or worse give me a baby! :eek3:

    OP try invest in some lub. Durex Play (silky smooth) is good, and cheap enough.
    Yeah I'm more than happy with my pill (Femodette). I had heck of a time with Microgynon 30 but this one is perfect... the libido thing was an issue with both pills though! Hmm.

    Lube... yay!
    Offline

    8
    ReputationRep:
    I am on Microgynon and I'm fine

    I get headaches sometimes though - other than that it's cool.

    Stick with it, it was a little rough for me in the first few months.

    x
    • Thread Starter
    Offline

    0
    ReputationRep:
    well if i want to start on it again does it matter when i start taking it? My period ended about a week ago...
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by abbi.blythe)
    I am on Microgynon and I'm fine

    I get headaches sometimes though - other than that it's cool.

    Stick with it, it was a little rough for me in the first few months.

    x
    meant to quote you there^^
    Offline

    13
    ReputationRep:
    i'm on yasmin and i would be perfectly happy never to have sex again, much to my other halfs annoyance. also, i've put on a lot of weight and can't shift it so i'm coming off it for a while to see what happens.
    • Thread Starter
    Offline

    0
    ReputationRep:
    anyone know if it matters when i start the pill again?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 6, 2009
The home of Results and Clearing

3,234

people online now

1,567,000

students helped last year
Poll
Will you be tempted to trade up and get out of your firm offer on results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.